My friend had sex on28 june and after that she took ipill and she got her period on 5 july after that she skipped her period for 2 months.. And she us also getting acne on her face and she having a doubt of being pregnent as she feel her stomach is getting bigger..can you please tell me what could be the reason
Like the answers? Chat privately with the doctor of your choice
Hi, 5th july means long period so do the urine Pregnancy test .if positive meet gynaecologist .if neg then also need some hormonal tests and Ultrasound.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.